•  
  •  
 

Turkish Journal of Mathematics

The Turkish Journal of Mathematics is an international, bi-monthly, peer-reviewed, open-access journal by the Scientific and Technological Research Council of Turkey (TUBITAK) - Turkish Academic Network and Information Center (ULAKBIM). Turk J Math is devoted to all fields of mathematics. The journal is published in January, March, May, July, September, and November. The journal has been indexed in Scopus since 2006 and included in SCI-E since 2009.

ISSN: 1300-0098

EISSN: 1303-6149

Journal Metrics

Impact Factor (2021) 0.954

5-Year Impact Factor 0.955

Current Issue: Volume 47, Number 1 (2023)

Cover and Contents

Articles

PDF

An invariant of regular isotopy for disoriented links
İSMET ALTINTAŞ and HATİCE PARLATICI
Pages 56-74

PDF

Some fractional Dirac systems
YÜKSEL YALÇINKAYA
Pages 110-122

PDF

Jackson-type theorem in the weak $L_{1}$-space
RASHID ALIEV and ELDOST ISMAYILOV
Pages 185-194

PDF

On the distribution of adjacent zeros of solutions to first-order neutral differential equations
EMAD R. ATTIA, OHOUD N. AL-MASARER, and IRENA JADLOVSKA
Pages 195-212

PDF

Biharmonic PNMCV submanifolds in Euclidean 5-space
RÜYA ŞEN and NURETTİN CENK TURGAY
Pages 296-316

PDF

Hahn-Hamiltonian systems
BİLENDER PAŞAOĞLU and HÜSEYİN TUNA
Pages 317-332

PDF

Approximation results for the moments of random walk with normally distributed interference of chance
ZÜLFİYE HANALİOĞLU, AYNURA POLADOVA, and TAHİR KHANİYEV
Pages 333-350

PDF

Generalized elliptical quaternions with some applications
HARUN BARIŞ ÇOLAKOĞLU and MUSTAFA ÖZDEMİR
Pages 351-371

PDF

The class of demi KB-operators on Banach lattices
HEDI BENKHALED and AREF JERIBI
Pages 387-396

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board